# SDR SWIA20240619201

- Difficulty date: February 1, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 46,642 hours, 39,976 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rivet
- Condition: Loose
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS OF SMOKING RIVETS ON LH OB FLAP UPPER SURFACE, APPRX 30 FASTNERS.( MARKED)   (C-CHECK RO 3/19/2024)   REPLACED NOTED SMOKING RIVETS ON LH OB FLAP UPPER SURFACE, APPROX. 30 FASTENERS REF MHIRJ REO--601R-57-53-1290 REV -- DATE 2024-02-03.COMPLIED WITH 51-900-1003 SKY CARD, M-337 FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED
